IHEP OpenIR  > 理论物理室
Calculation of the perturbative expansion of Wilson operators on the lattice
Liu DQ(刘大庆); Wu JM(吴济民); Chen Y(陈莹); Liu, DQ; Wu, JM; Chen, Y
2001
发表期刊CHINESE PHYSICS LETTERS
卷号18期号:11页码:1442-1445
通讯作者CCAST, World Lab, Beijing 100080, Peoples R China ; Chinese Acad Sci, Inst High Energy Phys, Beijing 100039, Peoples R China
摘要We introduce an approach to expand gauge-invariant Wilson operators on the lattice. This approach is based on the non-Abelian-Stokes theorem and overcomes the disadvantages of the Luscher-Weisz method. It is also suitable for expanding any Wilson operator.
文章类型Article
学科领域Physics
研究领域[WOS]Physics
URL查看原文
语种英语
WOS类目Physics, Multidisciplinary
WOS记录号WOS:000172505500005
引用统计
被引频次:1[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239357
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Liu DQ,Wu JM,Chen Y,et al. Calculation of the perturbative expansion of Wilson operators on the lattice[J]. CHINESE PHYSICS LETTERS,2001,18(11):1442-1445.
APA 刘大庆,吴济民,陈莹,Liu, DQ,Wu, JM,&Chen, Y.(2001).Calculation of the perturbative expansion of Wilson operators on the lattice.CHINESE PHYSICS LETTERS,18(11),1442-1445.
MLA 刘大庆,et al."Calculation of the perturbative expansion of Wilson operators on the lattice".CHINESE PHYSICS LETTERS 18.11(2001):1442-1445.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
6550.pdf(217KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[刘大庆]的文章
[吴济民]的文章
[陈莹]的文章
百度学术
百度学术中相似的文章
[刘大庆]的文章
[吴济民]的文章
[陈莹]的文章
必应学术
必应学术中相似的文章
[刘大庆]的文章
[吴济民]的文章
[陈莹]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。